Mathematics

College of Sciences

Works Published in 1977

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1977 journal article

Small solutions of a non-linear equation in Banach space for a degenerate case

Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 79(1-2), 35–49.

Sources: Crossref, ORCID
Added: January 24, 2021

1977 report

Stability analysis and correction of pathological behavior of neural networks

(Pattern Analysis Report No. 48). Providence, Rhode Island: Division of Applied Mathematics, Brown University.

Sources: NC State University Libraries, ORCID
Added: October 29, 2020

1977 conference paper

Vowel pre-processing with a neurally based model

ICASSP '77. IEEE International Conference on Acoustics, Speech, and Signal Processing. Presented at the IEEE International Conference on Acoustics, Speech, and Signal Processing.

By: J. Anderson, J. Silverstein & S. Ritz

Event: IEEE International Conference on Acoustics, Speech, and Signal Processing

Sources: Crossref, ORCID
Added: October 29, 2020

1977 journal article

Distinctive features, categorical perception, and probability learning: Some applications of a neural model.

Psychological Review, 84(5), 413–451.

By: J. Anderson, J. Silverstein, S. Ritz & R. Jones

Sources: Crossref, ORCID
Added: October 29, 2020

1977 journal article

Spectral Analysis of Networks with Random Topologies

SIAM Journal on Applied Mathematics, 32(2), 499–519.

By: U. Grenander & J. Silverstein

Sources: Crossref, ORCID
Added: October 29, 2020

1977 journal article

On continuity of the Moore-Penrose and Drazin generalized inverses

Linear Algebra and Its Applications, 18(1), 53–57.

Sources: Crossref, ORCID
Added: October 25, 2020

1977 journal article

Linear Systems of Differential Equations with Singular Coefficients

SIAM Journal on Mathematical Analysis, 8(6), 1057–1066.

Sources: Crossref, ORCID
Added: August 31, 2020

1977 journal article

Convolution and H‐equations for operator‐valued functions with applications to neutron transport theory

Journal of Mathematical Physics, 18(4), 764–769.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019